MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM; PRSTHSS,KN,PTLLFMRTBL, SM-CNSTRND,CMNTD,POL/METL/POL

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM; PRSTHSS,KN,PTLLFMRTBL, SM-CNSTRND,CMNTD,POL/METL/POL
Catalog Number 74027242
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after tka procedure, a revision surgery was performed due to suspected infection.No delay.The jrny ii bcs xlpe art isrt sz 3-4 lt 10mm was replaced using a s&n backup device.
 
Additional Manufacturer Narrative
Additional information received by the customer has identified that this event has been already reported under 1020279-2020-02716, case-(b)(4).The new information confirms that this is a duplicate complaint, therefore, if further details are provided in future confirming the opposite, our files will be updated accordingly and a further report will be submitted outlining both events details and our investigations performed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM
Common Device Name
PRSTHSS,KN,PTLLFMRTBL, SM-CNSTRND,CMNTD,POL/METL/POL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10117318
Report Number1020279-2020-01979
Device Sequence Number16606401
Product Code JWH
UDI-Device Identifier00885556177662
UDI-Public885556177662
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027242
Device Lot Number19CM23381
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;